# SDR VNAA20250714011

- Difficulty date: June 6, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: SH670335745
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER/LOWER FACE OF PLATE LBL 3.4 BTW FS 645.00 AND FS 661.00 AT FWD CARGO COMPARTMENT.  CORROSION ON UPPER/LOWER FACE OF PLATE LBL 3.4 BTW FS 645.00 AND FS 661.00 AT FWD CARGO COMPARTMENT WAS EVALUATED OUT LIMITS PER CRJ 900 SRM 53-32-58-101-001-A01 AND REPLACED PER CRJ/900 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01.
